# SDR UALA2012031501708

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 77,424 hours, 23,985 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES TO SEAT CONTROL AT SEAT 22B ARE OFF THE BOX AND LAYING ON THE FLOOR.   REPLACED EMERGENCY PATH LIGHTING HARNESS, OPERATIONS CHECKED NORMAL.  ACCOMPLISHED IDT INSPECTION OF EEL LIGHT HARNESS REPLACEMENT.
